Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Skin disorder, black spots, ring worm shaped, spreading, more itchy when exposed to dust, scratching turns white. Medicine?

Hi, My name is Mary and I have a skin disorder . It starts as a rush, turns into a black spot. Some take the shape of a ring worm and others not making the affected area to turn into a hard skin. The spots are very itchy and disturb my sleep. become more itchy when exposed to dust. Sometimes I scratch until they turn whitish. Can I get something that will clear these spots. The affected area is my legs and feet .And they spread. 4months now after trying different medication but no change. Kindly advice for the best medication possible.
Asked On : Thu, 31 May 2012
Answers:  1 Views:  584
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear Mary..,
Thanks for choosing HCM..,
According to Ur description..,
it could be .....LICHEN PLANUS..,
So evaluate it..,by Dermatologist..,
1) Apply Betamethsone and Salicylic acid cream..,
2) Tab Levocetrizine daily night times..,
3) Tab..Betamethasone 1 mg daily for 15 days..,
Take plenty of fresh fruits and vegetables..,
Avoid Nylon and wool garments..,
ok thanQ
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor